# SDR DHL200574011

- Difficulty date: March 24, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT EXTERNAL SKIN DENTED AT WING STA 738.  REMOVED PANELS AND WEB FROM SLAT NR 1 FOR ACCESS IAW B727 SRM 51-30-2 CUT OUT DAMAGE AREA FROM SKIN.  TRIMMED OUT SKIN TO ACCESS DOUBLER IAW B727 SRM 57-30-3.  FABBED FILLER.  DOUBLER 3 PIECES IAW B727 SRM 57-50-3 FIG 1 AND 57-50-2 FIG 2.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 57-50-3 FIG 1.  CLOSED PANEL IAW B727 SRM 51-30-2.
